×

zbMATH — the first resource for mathematics

Conditions de régularité et éclatements. (Regularity conditions and blowing-ups). (French) Zbl 0596.32018
One describes three types of equivalent conditions to stratify complex analytic spaces and morphisms:
1) Numerical conditions, i.e. equimultiplicity of polar varieties, either all polar varieties or only dirimants, depending on the geometrical space used in the second condition.
2) Equidimensionality of some exceptional divisors, especially divisors related to the Nash blowing-ups, and to the conormal space.
3) Differential conditions, or regularity conditions in Thom-Whitney style.
Because the Nash blowing-up contains more information than the conormal space, in the related situation the differential conditions are stronger than usual a and b conditions.
In the study of conditions related to the relative conormal space, a new condition \(b_ f\) is defined, which, when the base space is a point, is the usual Whitney condition b; this condition is shown to be inherited by the relative dirimants for transversal projections. Equivalence between differential conditions and intersections of cycles in the grassmannian or projective cohomology are shown. These results give tools to construct canonical stratifications of a complex analytic morphism, the objects used are analytic invariants of the morphism.

MSC:
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
32Sxx Complex singularities
32S45 Modifications; resolution of singularities (complex-analytic aspects)
14C17 Intersection theory, characteristic classes, intersection multiplicities in algebraic geometry
14M15 Grassmannians, Schubert varieties, flag manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. BRIANÇON & J.-P. SPEDER, LES conditions de Whitney impliquent µ* constant, Ann. Inst. Fourier, 26-2 (1976), 153-163. · Zbl 0331.32012
[2] W. FULTON, Intersection theory, Ergebnisse der Mathematik, 3 Folge, Band 2, Springer Verlag, 1984. · Zbl 0541.14005
[3] P. GRIFFITHS & J. HARRIS, Principles of algebraic geometry, Wiley-interscience, 1978. · Zbl 0408.14001
[4] J.-P. HENRY & M. MERLE, Limites d’espaces tangents et transversalités polaires. Actes de la conférence de la Rabida, Springer, Lecture Notes, 961. · Zbl 0507.32005
[5] J.-P. HENRY & M. MERLE, Limites de normales, conditions de Whitney et éclatment d’Hironaka Proc. A.M.S. Summer Institute on singularities, Arcata, 1981. · Zbl 0554.32010
[6] J.-P. HENRY, M. MERLE, C. SABBAH, Sur la condition de thom stricte pour un morphisme analytique complexe, Ann. Scient. Ec. Norm. Sup., 4e série, 17 (1984). · Zbl 0551.32012
[7] H. HIRONAKA, Normal cones in analytic Whitney stratifications, Publ. Math. I.H.E.S., 36, P.U.F., 1970. · Zbl 0219.57022
[8] H. HIRONAKA, Stratifications and flatness in real and complex singularities Nordic Summer School, Oslo, 1976 ; Sijthoff and Noordhoff, 1977. · Zbl 0424.32004
[9] M. KASHIWARA, P. SCHAPIRA, Micro-hyperbolic systems, Acta Mathematica, 142 (1979), 1-55. · Zbl 0413.35049
[10] S. KLEIMAN, The transversality of a general translate, Compositio Math., 28 (1984), 287-297. · Zbl 0288.14014
[11] A. LASCOUX, Polynômes symétriques, foncteurs de Schur, et grassmanniennes, Thèse, Paris VII, 1977.
[12] D.T. LÊ & B. TEISSIER, Variétés polaires locales et classes de Chern des variétés singulières, Annals of Math., 114 (1981), 457-491. · Zbl 0488.32004
[13] J.H. LIPMAN, Reduction, blowing up and multiplicities, Proc. Conf. on Transcendental Methods in Commutative Algebra, George Mason University, Decker, 1979. · Zbl 0508.13013
[14] J. MATHER, Stratifications and mappings, Dynamical Systems, ed. by M. Peixoto, Academic Press, 1973. · Zbl 0286.58003
[15] V. NAVARRO, Conditions de Whitney et sections planes, Inv. Math., 61, 3 (1980), 199-226. · Zbl 0449.32013
[16] B. TEISSIER, Variétés polaires locales et conditions de Whitney, C.R. Acad. Sci. Paris., Ser. A-B, 290 (1980). · Zbl 0496.32009
[17] B. TEISSIER, Variétés polaires II, Actes de la conférence de la Rabida, Lectures Notes, 961, Springer. · Zbl 0572.14002
[18] R. THOM, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc., 75 (1969), 240-284. · Zbl 0197.20502
[19] J.-L. VERDIER, Stratifications de Whitney et théorème de Bertini-sard, Inv. Math., 36 (1976), 295-312. · Zbl 0333.32010
[20] H. WHITNEY, Tangents to an analytic variety, Ann. of Math., 81 (1964), 496-549. · Zbl 0152.27701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.